Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An identity for $ l$-groups


Author: J. A. Kalman
Journal: Proc. Amer. Math. Soc. 7 (1956), 931-932
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0080633-9
MathSciNet review: 0080633
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 1st ed., New York, 1940. MR 0001959 (1:325f)
  • [2] -, Lattice-ordered groups, Ann. of Math. (2) vol. 43 (1942) pp. 298-331. MR 0006550 (4:3f)
  • [3] -, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, 1940; rev. ed., New York, 1948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0080633-9
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society